MAUDE Adverse Event Report: SC003 SC-FORT MILL CARDIAC CATH PACK ADULT (CACMO)753; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL CARDIAC CATH PACK ADULT (CACMO)753; GENERAL SURGERY TRAY (KIT)
Model Number SAN23CACM6
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the results received from the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.Device history record, lot# f93765 was manufactured on 04th to 09th apr 2018.No exception was recorded in the device history record that could lead to the reported incident.No sample was available for investigation.The manufacturer used their own retained sample where the linting test result was 0.107g /5 pieces.According to the manufacturer, the or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is used for applying medication to or absorbing small amounts of bodily fluids from a patient's body surface.The manufacturer has worked with cardinal health to better control the linting and have implemented several measures to improve the linting in the towel.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no additional action taken at this time, but the manufacturer will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer stated that the blue or towels, component pwtb03-stma from catalog san23cacm6/cardiac cath pack adult are linting significantly.Lint was found on staff¿s gloves, instruments and on the patient.A chunk of lint did enter the patient¿s coronary artery and it had to be aspirated out with a catheter.The patient is now stable.The event date is unknown.

Brand Name
CARDIAC CATH PACK ADULT (CACMO)753
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key7992616
Report Number1423537-2018-00244
Device Sequence Number1104816
Product Code LRO
UDI-Device Identifier10888439090598
UDI-Public10888439090598
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSAN23CACM6
Device Catalogue NumberSAN23CACM6
Device Lot Number495571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;